# SDR IPXA2019012538304

- Difficulty date: January 25, 2019
- Submitted: January 25, 2019
- Operation: Air carrier
- Aircraft: N428UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25459
- Aircraft time: 26,844 hours, 18,523 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Location: Ac Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A BOTH AIR CONDITIONING PACKS HAVE A BAD ODOR. FOUND DEICING FLUID IN INTAKE OF BOTH AIR CONDITIONS. CLEANED BOTH AREA AND RUN PACKS FOR APPROX 1.0 HOURS IAW AMM 21-00-00-862-001. ALL OPS NORMAL. NO EVIDENCE OF SMELL.
